# SDR CALA2025102010251

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N2639U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62650
- Aircraft time: 36,512 hours, 4,003 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INTERPHONE BETWEEN  FLIGHT DECK AND CABIN INOPERATIVE PERFORMED OPS CHECK ON CABIN INTERPHONE SYSTEM IAW AMM REF. 23-42-00-710-801. COMMUNICATION BETWEEN FLIGHT DECK AND CABIN FUNCTIONS NORMALLY. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. UPON THE REMOVAL AND REPLACEMENT OF THE AUDIO CONTROL PANEL WITH FROZEN SETTINGS, FOUND CORRELATION BETWEEN ACP AND CABIN INTERPHONE SYSTEM. THE OPERATIONAL CHECK OF THE CABIN INTERPHONE SYSTEM FUCTIONED NORMALLY IRW LOG PAGE #6634819 WITH ADDITIONAL RESETTING OF ALL CABIN HANDSETS. COULD NO LONGER DUPLICATE ANY FAULTS.
